# SDR CA160212009

- Difficulty date: February 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 24,703 hours
- Engine: Pwa PT6A27
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: C6FS18281
- Condition: Corroded
- Location: Rudder
- Part time: 24,703 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF TUBE ASSEMBLY-LOWER RUDDER SUPPORT, (C6FS1828-1) FOR CORROSION REMOVAL AND RE CADMIUM PLATING, IT WAS NOTICED THAT THE TUBE ASSEMBLY WAS FILLED WITH WATER.   THIS IS A WELDED SEALED UNIT, SO CONDENSTION BUILD UP IS OCCURING INSIDE THE STEEL TUBE STRUCTURE, ENABLING RUSTING FROM THE INSIDE OUT.
